# SDR DALA2022012800573

- Difficulty date: January 27, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N409DX
- Make and model: Airbus A330-941
- Aircraft serial: 1983
- Aircraft time: 3,640 hours, 460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3409 EMERGENCY FLOOR PATH LIGHTS AFT OF L2 & R2 MISSING LENS. CORRECTIVE ACTION: INSTALLED LENS ON EMERGENCY PATH LIGHTS BEHIND L2 & R2 PER A330 AMM 33-51. (7941823)
